MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR; ADVIA CENTAUR THCG

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR; ADVIA CENTAUR THCG
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated advia centaur total hcg (thcg) patient result (auto-diluted) which was discordant relative to repeat testing (manually diluted) and alternate method testing.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported observation of an elevated advia centaur total hcg (thcg) patient result (auto diluted) which was discordant relative to repeat testing (manually diluted) and alternate method testing when using lot 363.An initial above assay range result was obtained for the patient sample in question.The sample was auto-diluted (1:200) and retested, yielding a significantly higher result.This result was considered discordant and was not reported to the physician.The sample was subsequently auto diluted (1:10), which obtained a lower result.The sample was then retested using manual dilution (1:20), which produced a similar lower result.None of these results were reported to the physician(s).Instead, the sample was sent to an alternate laboratory and tested using an alternate method (vidas), which yielded a lower result.The lower results were considered correct and the lower result obtained on the alternate method was reported to the physician.There are no allegations of patient harm, changes in treatment, or delays of diagnosis or treatment resulting from the observed result discordance.
 
Additional Manufacturer Narrative
Mdr 1219913-2025-00219 was initially filed on 15-dec-2025.Additional information (18-mar-2026): siemens has concluded the investigation for the customer complaint of observation of an elevated advia centaur total hcg (thcg) patient result (auto-diluted) which was discordant relative to repeat testing (manually diluted) and alternate method testing.Siemens evaluated the instrument data, the information provided by the customer, and the instrument performance, which included the siemens customer service engineer (cse) total service visit.Cse verified alignment of the sample and reagent probes, adjusted the reagent probe dilutor, inspected the peristaltic pump tubing, evaluated the wash blocks, and performed decontamination of the acid and base systems.Following this routine troubleshooting intervention, quality control (qc) results recovered acceptably, and no issues were reported with other patient samples.Based on the available information, a specific cause for the discordant results was unable to be determined.The issue was resolved by routine troubleshooting; a product problem was not identified.Customer is operational; no further actions are required.Note: in section h6, codes for investigation findings and investigation conclusions were updated.

Brand Name
ADVIA CENTAUR
Common Device Name
ADVIA CENTAUR THCG
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.SIEMENS HEALTHCARE DIAGNO
333 coney st.
registration #: 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23801777
Report Number1219913-2025-00219
Device Sequence Number9359965
Product Code DHA
UDI-Device Identifier00630414505176
UDI-Public(01)00630414505176(10)90851363(17)251124
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K200210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2025
Device Model NumberN/A
Device Catalogue Number10308985
Device Lot Number90851363
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown